Jump to content
Shishacoda

Shishacoda: Lexapro & Buprprion Taper

Recommended Posts

Shishacoda
Posted (edited)

Good morning. I can't sleep right now, so I am posting here. Trying to learn as fast as possible, so bear with me if this information is in another thread. 
Partner has reduced from 200mg buproprion & 20 mg escitalopram to 150 and 15 respectively. 
I understand that it is only wise to do one drug at a time. We are on day 15 since reducing the dosage and started to notice prior symptoms reoccurring to a lesser extent around day 9. They are bearable.

 

I don't want to cause damage one way or another by making adjustments too quickly. Have read and need to continue to read more about the 10% rule.

I am going to ask the doctor for a liquid form to have a more gradual taper. I understand that we need to do our own research for understanding, and that sometimes doctors can only take us so far. 
Should she go back on her previous doses, stabilize for a month or two, then reintroduce a taper? Does going back on the previous dosage rock the boat too much or should we taper back up?

 

Thank you so much for your insight.
I appreciate everyone's posts here, and am looking forward to further educating myself in this newfound wealth of information.

Edited by Shep
added new username to title

Share this post


Link to post
Gridley
Posted (edited)
On 4/8/2020 at 2:44 AM, KerbertronixRex said:

Should she go back on her previous doses, stabilize for a month or two, then reintroduce a taper? Does going back on the previous dosage rock the boat too much or should we taper back up?

 

Welcome to SA, Shishacoda.

 

Going back to previous dosages would be a very large increase and would put you at risk of more destabilization. If symptoms are bearable, I would hold where you are for a couple of months (or more) to stabilize.  When you are ready to taper again, I suggest you taper only one drug at a time, likely the Wellbutrin.

 

Why taper by 10% of my dosage?

 

Taking multiple psych drugs? Which drug to taper first?

 

Tips for tapering off Wellbutrin, SR, XR, XL (buproprion)

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

Edited by Shep
edited to reflect new username

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins E and D3, magnesium glycinate, probiotic, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post
Shishacoda

Thank you Gridley. I have consulted with others as well and I believe that is the best option moving forward. 
Thank you for posting hotlinks, I will study them
I will update in due time.

I am excited to turn over every rock I can find in this forum, I have hope that the solution can be found through multiple channels, especially this source.
Have a great Easter.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy